Sophia Dyer

Summary

Publications

  1. ncbi request reprint Use of phenothiazines as sedatives in children: what are the risks?
    K S Dyer
    Department of Pediatrics, Harvard Medical School, Children s Hospital, Boston, Massachusetts, USA
    Drug Saf 21:81-90. 1999
  2. ncbi request reprint Plant exposures: wilderness medicine
    Sophia Dyer
    Department of Emergency Medicine, Boston Medical Center, One Boston Medical Center Place, Boston, MA 02118, USA
    Emerg Med Clin North Am 22:299-313, vii. 2004

Collaborators

  • K S Dyer
  • A D Woolf

Detail Information

Publications2

  1. ncbi request reprint Use of phenothiazines as sedatives in children: what are the risks?
    K S Dyer
    Department of Pediatrics, Harvard Medical School, Children s Hospital, Boston, Massachusetts, USA
    Drug Saf 21:81-90. 1999
    ..Reports of sudden infant death syndrome in children receiving a phenothiazine-containing syrup for symptoms of upper respiratory infection means that the outpatient use of these compounds in very young infants is not recommended...
  2. ncbi request reprint Plant exposures: wilderness medicine
    Sophia Dyer
    Department of Emergency Medicine, Boston Medical Center, One Boston Medical Center Place, Boston, MA 02118, USA
    Emerg Med Clin North Am 22:299-313, vii. 2004
    ..This article discusses poisonous plants, the symptoms that might arise if they are ingested, and the treatments that should be administered to patients...